# SDR P5CA2016091900263

- Difficulty date: September 19, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 8,944 hours, 2,420 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 442329
- Part serial: LM009000
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE CONTROL, EICAS, MESSAGE DURING TAXI OUT.  CHECK RT ENGINE CHANNEL B SAME DATA MISSING IN EPCS PAGE 2.  REPLACED RT ENGINE, ELECTRONIC ENGINE CONTROL IAW AMM 73-21-15.  PERFORMED POWER PLANT TEST NR 11 ELECTRONIC ENGINE CONTROL STATIC TEST AND NR 12.  ELECTRONIC ENGINE CONTROL ACTUATOR SATISFACTORY PIMU BITE TEST, OK.  PERFORMED ENGINE RUN TEST IAW AMM 71-00-00, OK.
